# SDR MK1Y20220429015

- Difficulty date: May 6, 2022
- Submitted: May 6, 2022
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N391CM
- Make and model: Boeing 767323
- Aircraft serial: 32975
- Aircraft time: 51,520 hours, 21,336 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Cowling
- Condition: Inadequate
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

ENGINE #2, OUTBD & INBD CORE COWLS, EXISTING REPAIRS: DURING MAINTENANCE INSPECTION AT IAI, THERE UNDOCUMENTED REPAIRS WERE FOUND. ALL REPAIRS WERE REMOVED AND THE AREAS WERE INSPECTED.STA 246 TO STA 251 12" O'CLOCK ; NAS STA 299.7 TO STA 304.5 BT 2-3 CLOCWISE; NAS 301.6 TO STA 304.5
